본문 바로가기
KERD
논문KCI 등재

글루코코르티코이드 투여 후 반복적으로 유발된 갈색세포종 위기 1예

A Case of Recurrent Glucocorticoid-Induced Pheochromocytoma Crisis during the Treatment of Urticaria

1

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류내과학

초록

본 증례에서는 두드러기 치료를 위해 글루코코르티코이드 투여 이후에 혈압의 변동, 어지럼증 그리고 발작의 증상을 일으킨 환자에서 갈색세포종을 진단하게 되었고, 글루코코르티코이드가 갈색세포종 위기를 일으키는 요인으로 작용한 1예를 경험하였다. 글루코코르티코이드가 갈색세포종 위기를 일으킨다는 것은 매우 드물게 알려져 있으며, 갈색세포종 환자에서 스테로이드 투여가 생명을 위협하는 갈색세포종 위기를 일으킬 수 있다는 것을 주지하여 스테로이드 투여시 신중을 기해야 할 것으로 보인다. 본 저자들은 두드러기치료를 위해 글루코코르티코이드 투여 이후 발생한 혈압의변동, 어지러움, 그리고 두근거림 증상으로 내원한 환자를신속하게 갈색세포종으로 진단했으며, 글루코코르티코이드가 갈색세포종 위기를 일으키는 드문 증례를 경험했고 수술적 제거를 통해 성공적으로 치료하였기에 보고하는 바이다.

Abstract

Pheochromocytoma crisis is a life-threatening endocrine emergency. Stimuli that can elicit a pheochromocytoma crisis include anesthesia, tumor manipulation, and several drugs. Rarely, glucocorticoids can induce a pheochromocytoma crisis. Here, we describe the case of a 65-year-old female who developed an adrenergic crisis with blood pressure fluctuations, dizziness, and seizures after receiving glucocorticoids for the treatment of urticaria. The symptoms led us to speculate that a pheochromocytoma was present. We confirmed the diagnosis based on abdominal imaging and biochemical studies. The patient’s symptoms improved after surgical removal of the pheochromocytoma.

참고문헌 (10)

  1. Lenders JW, "Phaeochromocytoma", Lancet, 366, pp.665~675 (2005)
  2. Tsirlin A, "Pheochromocytoma: a review", Maturitas, 77, pp.229~238 (2014)
  3. Whitelaw BC, "Phaeochromocytoma crisis", Clin Endocrinol (Oxf), 80, pp.13~22 (2014)
  4. Ogino-Nishimura E, "Systemic steroid application caused sudden death of a patient with sudden deafness", Case Rep Otolaryngol, 2013, pp.734131~ (2013)
  5. Yi DW, "crisis after a dexamethasone suppression test for adrenal incidentaloma", Endocrine, 37, pp.213~219 (2010)
  6. Rosas AL, "Pheochromocytoma crisis induced by glucocorticoids: a report of four cases and review of the literature", Eur J Endocrinol, 158, pp.423~429 (2008)
  7. Taliercio JJ, "unusual presentation of pheochromocytoma.", NDT plus, 4, pp.331~334 (2011)
  8. 류우선, "당질코르티코이드의 투여에 의해 유발된 급성 심근경색증을 동반한 갈색세포종 위기 1예", Endocrinology and Metabolism, 25(3), pp.240~244 (2010), 대한내분비학회
  9. Ionescu CN, "Cyclic rapid fluctuation of hypertension and hypotension in pheochromocytoma", J Clin Hypertens (Greenwich), 10, pp.936~940 (2008)
  10. Fitzgerald PJ, "Is elevated norepinephrine an etiological factor in some cases of epilepsy?", Seizure, 19, pp.311~318 (2010)

이 간행물의 다른 논문 (11건)